Bulletin of the American Mathematical Society

Bounded solutions of whole-line differential equations

David Lowell Lovelady

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 79, Number 4 (1973), 752-753.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183534757

Mathematical Reviews number (MathSciNet)
MR0322267

Zentralblatt MATH identifier
0286.34049

Subjects
Primary: 34A30: Linear equations and systems, general 34E99: None of the above, but in this section

Citation

Lovelady, David Lowell. Bounded solutions of whole-line differential equations. Bull. Amer. Math. Soc. 79 (1973), no. 4, 752--753. https://projecteuclid.org/euclid.bams/1183534757


Export citation

References

  • 1. R. Conti, On the boundedness of solutions of ordinary differential equations, Funkcial. Ekvac. 9 (1966), 23-26. MR 37 #3102.
  • 2. W. A. Coppel, On the stability of ordinary differential equations, J. London Math. Soc. 39 (1964), 255-260. MR 29 #1393.
  • 3. W. A. Coppel, Stability and asymptotic behavior of differential equations, D. C. Heath & Co., Boston, 1965. MR 32 #7875.
  • 4. D. L. Lovelady, Boundedness and ordinary differential equations on the real line, J. London Math. Soc. (to appear).

See also

  • Errata: Corrigendum, Volume 79. Bull. Amer. Math. Soc., Volume 80, Number 4 (1974), 778--778.